# SDR SWIA2020090952433

- Difficulty date: July 10, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430344S
- Condition: Corroded
- Location: Rt Wng Flap Vane
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE LEADING EDGE INBOARD, MID, AND OUTBOARD DOUBLERS ARE CHAFED APPROX 1INL X .5INW X .015IND.  C-CHECK RO 9/5/2020.  REMOVED DAMAGED RT FLAP VANE LEADING EDGE SKINS, IAW CRJ 200 SRM, AS DOCUMENTED ON ATTACHED CONTINUATION CARD.
